# SDR DL73K991448

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Secured
- Location: Row 18def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND EMERGENCY OVERHEAD SEAT LIGHT AT 18DEF INOP.  RELAMPED, NO HELP.  FOUND BATTERY PACK NOT SECURED.  REINSTALLED AND SECURED, OPN NOW CKS NORMAL.
